Unbiased Adaptive Expectation Schemes
Antonio Palestrini () and
Mauro Gallegati
Economics Bulletin, 2015, vol. 35, issue 2, 1185-1190
Abstract:
There are situations in which the old-fashioned adaptive expectation process seems to provide a good description of agents' behavior (Chow, 2011). Unfortunately, this expectation scheme may not satisfy the necessary rationality condition (unconditional mean-zero error). This paper shows how to simply fix the problem introducing a bias correction term.
Keywords: Adaptive expectations; unbiased errors. (search for similar items in EconPapers)
JEL-codes: C2 D8 (search for similar items in EconPapers)
Date: 2015-05-14
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2015/Volume35/EB-15-V35-I2-P122.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-14-00575
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().